# SDR AT0500011

- Difficulty date: March 3, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Engine: Rroyce BR700715A130
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENGINE SHUTDOWN AFTER LOSS OF OIL PRESSURE.  INSPECTED NR 1 ENGINE IAW AMM 72-00-00-200-805, TIGHTENED B-NUT ON OIL PUMP PRESSURE DISTRIBUTION LINE IAW AMM 79-20-00; OPS CHECK GOOD.  RAN NR 1 ENGINE AT TAKEOFF POWER IAW AMM 71-00 TEST NR 2A, NO LEAKS NOTED.
